# SDR COEA2025040801738

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 508 hours, 579 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 785515217
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 266635 NR 10 MINOR REPAIR/DISCREPANCY: #2 ENGINE INBOARD EXHAUST CRACKED. CORRECTIVE ACTION: INSTALLED A SERVICEABLE #2 ENGINE INBOARD EXHAUST IAW C408 MM 78-10-05.
